# SDR P5CA2015121100191

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 390-412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP ABRASION DAMAGE REPAIR AT FUSELAGE SKIN BS 390-412, STR 22L-23L, REF IAI NRC M0022, REPAIR PERFORMED IAW SRM 53-00-01, FIG 201, REPAIR 29 IAW REF SRM THIS REPAIR IS A CATEGORY B: REPAIR.  INITIAL INSPECTION THRESHOLD IS AT 37500 FC, TOTAL.
